# SDR CA110607010

- Difficulty date: June 6, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Airtrc AT802A
- Aircraft time: 1,118 hours
- Engine: Pwa PT6A67A
- Propeller: Hartzl HCB5MA3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 1102910
- Condition: Cracked
- Location: Fwd End At Weld
- Part time: 1,207 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND UPPER DIAGONAL TUBE IN AFT FUSELAGE WHILE DOING SL 266 ON THIS TUBE NOTE: THIS ACFT IN MOUNTED ON WIPAIR FLOATS.
